# SDR DALA2021090705277

- Difficulty date: September 5, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 62,642 hours, 8,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: False Activation
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3315 CABIN EXIT LIGHTS ILLUMINATED SPONTANEOUSLY IN FLIGHT. CORRECTIVE ACTION: CYCLED EMERGENCY LIGHTS. NO TROUBLE FOUND. COULD NOT DUPLICATE DISCREPANCY. (8102508)
